MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC INFUSE BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET

MEDTRONIC SOFAMOR DANEK USA, INC INFUSE BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET
Catalog Number 7510600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Products from multiple manufacturers were implanted during the procedure.Although it is unknown if any of the devices contributed to the reported event, we are filing this mdr for notification purposes.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent anterior lumbar fusion surgery using rhbmp-2 on (b)(6) 2011.Post-op, patient allegedly sustained unspecified injuries from this spinal fusion surgery.No additional information has been provided.

Brand Name
INFUSE BONE GRAFT
Common Device Name
FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key7517641
Report Number1030489-2018-00702
Device Sequence Number1529423
Product Code NEK
UDI-Device Identifier00681490843812
UDI-Public00681490843812
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2014
Device Catalogue Number7510600
Device Lot NumberM111059AAA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;